EconPapers    
Economics at your fingertips  
 

Spherical Symmetric Solutions for the Motion of Relativistic Membranes in the Schwarzschild‐Anti de Sitter Space‐Time

Xiaoyan Li

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: This paper concerns motion of relativistic membranes in the Schwarzschild‐anti de Sitter space‐time. We derive a nonlinear equation for relativistic membranes moving in the Schwarzschild‐anti de Sitter space‐time, discuss spherical symmetric solutions for the motion equations, and obtain some interesting physical results.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/215018

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:215018

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:215018